# SDR SRAA961013

- Difficulty date: October 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4472
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Oil Leak
- Location: Nr 4 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 4 PROP LOW OIL LIGHT CAME ON WITH RPM OUT OF LIMITS, SHUT DOWN ENGINE IN FLIGHT AND AT THE SAME TIME NR 3 ENGINE PROP LOW OIL LIGHT CAME ON.  DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  FOUND NR 4 PROP LEAKING EXCESSIVELY AT NR 1 AND NR 2 BLADES, SERVICED ALL FOUR PROPS AND PERFORMED ENGINE RUN, NR 4 PROP HAS SLOW LEAK.  PREPARED AIRCRAFT FOR MAINTENANCE FERRY TO ANC, AFTER 1.3 HR INTO FLIGHT, NR 4 PROP LOW OIL LIGHT CAME ON AND NR 3 PROP LOW OIL LIGHT CAME ON AFTER 3.3 HR INTO FLIGHT.  AIRCRAFT LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED NR 4 PROP ASSEMBLY, NR 3 PROPELLER AND PUMP HOUSING, ALL WORK DONE IAW SAT J/C 6101, 6101-1 AND OPS CHECKED PER J/C 7101 AND 7101-2.
